Jump to content
CrazyBoards.org

How to stop people from knowing?


Recommended Posts

Hey there.

I wasn't sure if this fit in the depression board, so I decided to post here. Because it's not really about my mood, it's about how other people react to it.

I feel really crappy right now. Empty, hollow, hopeless. And everyone I meet knows it. I don't like it. I mean, I don't talk about to other people, only my grandmother knows right now.

But everyone knows anyway. People in the street are staring at me. I don't know why they do that, do they want to make me even more miserable? When I got into the bus an hour ago, the bus driver was smiling at me. But it was a mean smile, I knew he knew how I felt and was making fun of me. Same with the other passengers. And my neighbors, they know it, too. They know that I feel absolutely miserable and I don't like it one bit. I think they are angry with me, too, because I haven't cleaned my apartment in two weeks or so. I never did anything to them, so I can't imagine why they hate me so?

When I got back from the store where I was stocking up on cigarettes, there was even a pool of blood on the sidewalk. I know this is a warning to me, to get back to my former self so that I don't bother them anymore. I don't think they want me living here any longer.

So my question is: How can I hide the fact that I'm not feeling so good right now better? I don't want other people to know and think less of me for it. I want to appear as normal as I can. How do you deal with that? Any ideas?

Thank you!

Link to comment
Share on other sites

To be honest, you sound paranoid. It also sounds like you are hallucinating (the pool of blood on the sidewalk). Do you have an appointment with your pdoc within the next few days? If not, you should call him and tell him what you said here. He may be able to adjust your meds and make things go back to normal.

Link to comment
Share on other sites

I haven't seen my pdoc in months, and I also quit my meds in February.

You think it's paranoia? I don't know, it feels so real? And I never really had paranoia when I was sick before. Nor many hallucinations. And I always had a pretty good insight into my illness. You don't think there is a chance that what I've been describing could be real?

Thanks for the reality check, though. I guess it's possible that you are right.

Link to comment
Share on other sites

Reading what I wrote again, this does sound like paranoia. Even though it's hard to understand - I've been dx'ed with paranoid schizophrenia before, but that was because I felt like people were looking into my window all the time to see what I am up to. I never felt like people knew how I was feeling before. But when you look at it in a rational way, there is no way in hell that they can actually be aware of what I am feeling / thinking. Again, thanks for the reality check.

Maybe this will help me to snap out of it until I can get an appointment with my pdoc.

Link to comment
Share on other sites

Guest Vapourware

I think now is a really good time to be talking to your pdoc again. What you were saying does not sound grounded in reality. You're right - people cannot know what you are feeling. Your neighbours most likely have no idea about the state of your apartment, and besides, why exactly would you care? Unless your apartment was unsanitary - and that's really, really bad - people are not going to care if your apartment is messy. Usually people are too self-involved to be watching what other people are doing, let alone be focusing their attention on you.

Link to comment
Share on other sites

Heh, my apartment isn't that bad, just a bit messy. I guess my thoughts don't make as much sense when you're thinking rationally. I will talk to my pdoc, and soon. She told me I could come in any time when I'm not feeling so well. I think I'll give her a call tomorrow.

Link to comment
Share on other sites

yes your symptoms could return at any time and with schizoaffective, maintenance meds are really recommended. feeling normal is a sign your meds are working and you should keep taking them, not a sigh you should stop. why did you stop in feb?

Anna

Link to comment
Share on other sites

Yes, I will call her and make an appointment ASAP.

I quit the meds because they sucked all joy out of my life, I had no feelings any longer and was so damn slow in my head. I thought I could not bear it any longer. I know they were working, MI wise I felt good, but everything else went kinda downhill.

I'll ask pdoc maybe about a different AAP. Abilify + Risperidone worked fine, but I really couldn't stand the way I felt / not felt. Maybe something else will work better for me, even though I am terrified of the weight gain. Risperidone and Citalopram were bad enough... Fluoxetin always worked well for me as an AD, and I didn't gain on it either, so maybe that's still an option. But my other pdoc (the one that took care of me while I was in the hospital) didn't recommend it because apparently, it can actually trigger psychosis.

Link to comment
Share on other sites

Talked to the colleague of my pdoc because she's still on a vacation.

I am back on Abilify and Prozac for now, but she said I should discuss switching to Geodon with my regular pdoc. She didn't want to experiment with my meds herself.

Link to comment
Share on other sites

Guest Vapourware

I'm glad that you are back on medication.

I personally found ziprasidone very helpful and I would credit it with helping me get my life back on track. It really put paid to my symptoms.

Link to comment
Share on other sites

Yes, I do hope they'll help me to get back on track. I'm glad I talked to my pdoc. It's scary to notice the illness creeping back into your life. Maybe it will be indeed possible to switch to Geodon, if Abilify has that kind of numbing effetct on me. We'll see. :)

Link to comment
Share on other sites

Yes, I do hope they'll help me to get back on track. I'm glad I talked to my pdoc. It's scary to notice the illness creeping back into your life. Maybe it will be indeed possible to switch to Geodon, if Abilify has that kind of numbing effetct on me. We'll see. :)

There is always a few others, it doesn't seem like you tried much. Try geodon, and if that doesn't work, seroquel is in the same category, and doesn't have the numbing effect as much.

Link to comment
Share on other sites

Yes, I do hope they'll help me to get back on track. I'm glad I talked to my pdoc. It's scary to notice the illness creeping back into your life. Maybe it will be indeed possible to switch to Geodon, if Abilify has that kind of numbing effetct on me. We'll see. :)

There is always a few others, it doesn't seem like you tried much. Try geodon, and if that doesn't work, seroquel is in the same category, and doesn't have the numbing effect as much.

Blart, you need to specify what you're basing the things you say on. Is this based on your personal experience? If so, you need to say so, rather than stating it as indisputable truth.

Link to comment
Share on other sites

Yes, I do hope they'll help me to get back on track. I'm glad I talked to my pdoc. It's scary to notice the illness creeping back into your life. Maybe it will be indeed possible to switch to Geodon, if Abilify has that kind of numbing effetct on me. We'll see. :)

There is always a few others, it doesn't seem like you tried much. Try geodon, and if that doesn't work, seroquel is in the same category, and doesn't have the numbing effect as much.

Blart, you need to specify what you're basing the things you say on. Is this based on your personal experience? If so, you need to say so, rather than stating it as indisputable truth.

Looked at his signature. seroquel is in the category of aap's with antidepressant properties, alongwith zyprexa, abilify, and geodon. that's common knowledge.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...